Couldn't find what you looking for?

TRY OUR SEARCH!

I am 32 and lately I have serous nausea trouble that sometimes ends up with vomiting depends all on what I have ate and I am now curious if could H.pylori cause nausea. The thing is that my blood test showed H.pylori presence as well as my breath test and stool test afterwards so I started thinking that H.pylori is actually causing me nausea tough it is not just about nausea for I have some other weird symptoms also such as burning and pain sensation in my upper abdomen especially when I eat and also whenever I eat I have this unpleasant feeling of fullness in my upper stomach but this nausea is the worse and would like to get rid of it so would like to hear could H.pylori cause my nausea? Thanks.

Loading...

Sure that H.pylori could cause nausea but there is more to it I would say according your symptoms and since there are exactly the same like in my dad's symptoms it is more likely that this H.pylori infection you were found to have has caused you gastritis which one of the main symptoms is nausea followed by vomiting. Anyway I suggest you go have some upper gastrointestinal endoscopy and also upper gastrointestinal X-ray just to check for some gastritis sign or some other abdominal abnormalities. My dad is taking some meds combination to treat H.pylori but also to treat his nausea and you may discuss it with your doc first but that is what my dad were using and still is occasionally using it for you know getting rid of H.pylori is not that simple-anyway I know he takes some proton pump inhibitor-which is almost perfect in reducing nausea and vomiting- in combination with 2 different antibiotics that are supposed to destroy H.pylori bacteria and if this isn't helping than you may try to add some bismuth in this mixture just to increase the effectiveness.
Reply

Loading...